# SDR CA980916009

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 311325201
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER START, WHEN NR 2 ENGINE BLEED AIR WAS SELECTED ON, SMOKE APPEARED IN THE CABIN.  ENGINE AIR SWITCHING VALVE WAS FOUND GROOVED.  THE VALVE WAS REPAIRED AND REINSTALLED.
